Please use this identifier to cite or link to this item: http://hdl.handle.net/10646/3472
Title: The Gutman Index and the Edge-Wiener Index of Graphs with given Vertex-Connectivity
Authors: Mazorodze, Jaya Percival
Mukwembi, Simon
Tomáš, Vetrík
metadata.dc.contributor.authoremail: mazorodzejaya@gmail.com
mukwembi@ukzn.ac.za
vetrikt@ufs.ac.za
metadata.dc.type: Article
Keywords: Gutman index
edge-Wiener index
vertex-connectivity
Issue Date: 30-Dec-2015
Publisher: University of Zielona Góra
Citation: Mazorodze, J. P., Mukwembi, S., and Vetrík, T. The Gutman Index and the Edge-Wiener Index of Graphs with given Vertex-Connectivity. Discussiones Mathematicae Graph Theory 36 (4), 867-876. DOI 10.7151/dmgt
Abstract: The Gutman index and the edge-Wiener index have been extensively investigated particularly in the last decade. An important stream of re- search on graph indices is to bound indices in terms of the order and other parameters of given graph. In this paper we present asymptotically sharp upper bounds on the Gutman index and the edge-Wiener index for graphs of given order and vertex-connectivity κ, where κ is a constant. Our results substantially generalize and extend known results in the area.
URI: http://hdl.handle.net/10646/3472
ISSN: 1234-3099
Appears in Collections:Department of Mathematics Staff Publications



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.